# SDR CALA2023032200829

- Difficulty date: March 21, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 74,498 hours, 32,167 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: D53480022201
- Condition: Corroded
- Location: Fr 65 R/H 32
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULK HEAD FR 65 R/H 32 SKIN AND STRINGER CORROSION PER HAECO LCQ NR 9290590/22590 GENERATED BY V798788 PART 3 OF THE LATEST REVISION OF ECRA 5341-01379 ON OR BEFORE 20 LATEST REVISION OF ECRA 5341-01379 ON OR BEFORE 20 SEP 2023. TOLERANCE UNDER 14CFR 26.43(D) AND WILL LIKELY BE MADE PERMANENT SEP 2023. NOTE TO PLANNING: ECRA 5341-01379 IS BEING EVALUATED FOR DAMAGE WITH REPEAT INSPECTIONS. REPAIR AT FUSELAGE SKIN LAP JOINT AT FR65-66, STR31-32RH REQUIRES DIP TO ACCOMPLISH PERMANENT REPAIR PER PART 3 OF THE CARRY APPROVED PER ECRA 5341-01379. ACCOMPLISH A PERMANENT TOMC-APPROVAL FROM SC1ELBYC COMMENT REPAIR PER PART 3 OF THE LATEST REVISION OF EC/RA 5341-01379 ON OR BEFORE 20SEP2023. COMPLIED WITH RII UPON FURTHER REVIEW, DAMAGE DESCRIPTION AND LOCATION IS AS ACCOMPLISHED INTERIM REPAIR, PART 1 WITH NO DEVATIONS IAW ECRA QC FOLLOWS; CORROSION DAMAGE ON FUSELAGE SKIN LAP JOINT AT FR65-66, 5341-01379 CORROSION DAMAGE ON FUSELAGE SKIN LAP JOINT AT STR31-32RH. FR65-66, STR31-32RH. AREA REQUIRES DIP TO ACCOMPLISH PERMANENT REPAIR AT FUSELAGE SKIN LAP JOINT AT FR65-66, STR31-32RH PER ADD EMP:V061737 QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
